# SDR DXTA200601364

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,197 hours, 4,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Light
- Location: Lg Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH PUT LANDING GEAR DOWN LT MAIN GEAR LIGHT FLICKERED AND RED GEAR UNLOCK LIGHT FLICKERED, CYCLED GEAR DID NOT CURE.  WENT AROUND CYCLED GEAR AGAIN GOT THREE GREEN AND LANDED.  INSPECTED LT MAIN GEAR DOWNLOCK SWITCH AND WIRING WITH NO DISCREPANCIES NOTED.  PERFORMED LANDING GEAR OPERATIONAL TEST 10 CYCLES IAW MM 32-01-00 WITH NO DISCREPANCIES NOTED.  LUBRICATED LT LANDING GEAR TRUNNION PINS IAW MM 12-21-02.
